Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1999, Volume 225, Pages 96–131 (Mi tm715)  

This article is cited in 19 scientific papers (total in 20 papers)

Torus Actions and Combinatorics of Polytopes

V. M. Buchstaber, T. E. Panov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (5085 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 225, 87–120

Bibliographic databases:
UDC: 515.14
Received in December 1998

Citation: V. M. Buchstaber, T. E. Panov, “Torus Actions and Combinatorics of Polytopes”, Solitons, geometry, and topology: on the crossroads, Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov, Trudy Mat. Inst. Steklova, 225, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 96–131; Proc. Steklov Inst. Math., 225 (1999), 87–120

Citation in format AMSBIB
\Bibitem{BucPan99}
\by V.~M.~Buchstaber, T.~E.~Panov
\paper Torus Actions and Combinatorics of Polytopes
\inbook Solitons, geometry, and topology: on the crossroads
\bookinfo Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov
\serial Trudy Mat. Inst. Steklova
\yr 1999
\vol 225
\pages 96--131
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1725935}
\zmath{https://zbmath.org/?q=an:0996.52012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 225
\pages 87--120


Linking options:
  • http://mi.mathnet.ru/eng/tm715
  • http://mi.mathnet.ru/eng/tm/v225/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. E. Panov, “Combinatorial formulae for the $\chi_y$-genus of a multioriented quasitoric manifold”, Russian Math. Surveys, 54:5 (1999), 1037–1039  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. I. V. Izmest'ev, “Manifolds determined by simple polyhedra as configuration spaces of hinge mechanisms”, Russian Math. Surveys, 55:1 (2000), 176–177  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. M. Buchstaber, T. E. Panov, “Moment-angle complexes and combinatorics of simplicial manifolds”, Russian Math. Surveys, 55:3 (2000), 567–569  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. M. Buchstaber, T. E. Panov, “Torus actions, combinatorial topology, and homological algebra”, Russian Math. Surveys, 55:5 (2000), 825–921  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. I. V. Izmest'ev, “Free torus action on the manifold $\mathscr Z_P$ and the group of projectivities of a polytope $P$”, Russian Math. Surveys, 56:3 (2001), 582–583  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. M. Joswig, “The group of projectivities and colouring of the facets of a simple polytope”, Russian Math. Surveys, 56:3 (2001), 584–585  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. T. E. Panov, “Hirzebruch genera of manifolds with torus action”, Izv. Math., 65:3 (2001), 543–556  mathnet  crossref  crossref  mathscinet  zmath  elib
    8. I. V. Izmest'ev, “Three-Dimensional Manifolds Defined by Coloring a Simple Polytope”, Math. Notes, 69:3 (2001), 340–346  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Buchstaber V.M., Ray N., “Tangential structures on toric manifolds, and connected sums of polytopes”, International Mathematics Research Notices, 2001, no. 4, 193–219  crossref  mathscinet  zmath  isi
    10. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. I. V. Baskakov, V. M. Buchstaber, T. E. Panov, “Cellular cochain algebras and torus actions”, Russian Math. Surveys, 59:3 (2004), 562–563  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. Proc. Steklov Inst. Math., 252 (2006), 53–62  mathnet  crossref  mathscinet
    13. Yu. V. Èliyashev, “The homology and cohomology of the complements to some arrangements of codimension two complex planes”, Siberian Math. J., 52:3 (2011), 554–562  mathnet  crossref  mathscinet  isi
    14. Allen D., La Luz J., “The higher derived functors of the primitive element functor of quasitoric manifolds”, Topology Appl, 158:16 (2011), 2103–2110  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    15. Trevisan A.J., “Generalized Davis-Januszkiewicz Spaces, Multicomplexes and Monomial Rings”, Homology Homotopy Appl, 13:1 (2011), 205–221  crossref  mathscinet  zmath  isi
    16. Lue Zh., Panov T., “Moment-angle complexes from simplicial posets”, Cent Eur J Math, 9:4 (2011), 715–730  crossref  mathscinet  zmath  isi  scopus  scopus
    17. Taras Panov, Yuri Ustinovsky, “Complex-analytic structures on moment-angle manifolds”, Mosc. Math. J., 12:1 (2012), 149–172  mathnet  crossref  mathscinet
    18. Yury V. Eliyashev, “The Hodge filtration on complements of complex subspace arrangements and integral representations of holomorphic functions”, Zhurn. SFU. Ser. Matem. i fiz., 6:2 (2013), 174–185  mathnet
    19. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi  elib  elib
    20. Yury V. Eliyashev, “Mixed Hodge structure on complements of complex coordinate subspace arrangements”, Mosc. Math. J., 16:3 (2016), 545–560  mathnet  crossref  mathscinet
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:445
    Full text:170
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021